Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 872784, 12 pages
Research Article

On -Derivations of BCI-Algebras

Department of Mathematics, University of Tabuk, P.O. Box 741, Tabuk 71491, Saudi Arabia

Received 29 January 2012; Revised 19 April 2012; Accepted 20 April 2012

Academic Editor: Gerd Teschke

Copyright © 2012 G. Muhiuddin and Abdullah M. Al-roqi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • G. Muhiuddin, and Abdullah M. Al-Roqi, “On -Derivations in BCI-Algebras,” Discrete Dynamics in Nature and Society, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • G. Muhiuddin, Abdullah M. Al-roqi, Young Bae Jun, and Yilmaz Ceven, “On Symmetric Left Bi-Derivations in BCI-Algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Hua Zhu, Yi Liu, and Yang Xu, “On derivations of linguistic truth-valued lattice implication algebras,” International Journal of Machine Learning and Cybernetics, 2016. View at Publisher · View at Google Scholar
  • G. Muhiuddin, “Regularity Of Generalized Derivations In Bci-Algebras,” Communications of the Korean Mathematical Society, vol. 31, no. 2, pp. 229–235, 2016. View at Publisher · View at Google Scholar